Journal of Applied Mathematics and Physics

Journal of Applied Mathematics and Physics

ISSN Print: 2327-4352
ISSN Online: 2327-4379
www.scirp.org/journal/jamp
E-mail: jamp@scirp.org
"Numerical Solutions of Three-Dimensional Coupled Burgers’ Equations by Using Some Numerical Methods"
written by Fatheah Ahmad Alhendi, Aisha Abdullah Alderremy,
published by Journal of Applied Mathematics and Physics, Vol.4 No.11, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top